# SDR WX0A2025091532562

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N193NV
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- Aircraft time: 21,803 hours, 8,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT IS INOP / REPLACED FLASTLIGHT BATTERY PER CMM 25-60-02"
